# SDR HEEA966897

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110229
- Condition: Cracked
- Location: Fuselage
- Part time: 5,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED  FROM 2ND RIVET HOLE AT L/H LOWER SIDE. INSTALLED SERVICEABLESTIFFENER.
